MAUDE Adverse Event Report: PERFUSION SYSTEMS CONSOLE 560BC1 CONTROLLER W/O SAFETY BRD; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS CONSOLE 560BC1 CONTROLLER W/O SAFETY BRD; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 560BC1
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during use of a bio-console 560 instrument, it was reported that the batteries is not holding charge.During transportation the battery will not last very long, and had to be aborted.The unit was plugged back into ac power.The instrument was replaced to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that the battery was installed on august 2023.And the lot number of the battery removed from the instrument is 0011193821.The displayed battery charge indicator and battery alarms were working appropriately.
 
Additional Manufacturer Narrative
Device evaluation summary: the reported battery issue was verified during service.Service technician observed battery to last 8 minutes with both battery voltages measuring above 13vdc.The issue was resolved by replacing the batteries to correct problem of batteries not holding a charge.Preventive maintenance was performed as per specification.D9: instrument was serviced at the facility by medtronic field service and was not returned to medtronic service center medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONSOLE 560BC1 CONTROLLER W/O SAFETY BRD
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19740438
Report Number2184009-2024-00409
Device Sequence Number3615931
Product Code DWA
UDI-Device Identifier00613994450326
UDI-Public00613994450326
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131964
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number560BC1
Device Catalogue Number560BC1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Initial Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight68 KG